I've been taking lexapro for abut 4 days now and I've noticed that I no longer get hungry. I eat because I know I need to but I am also realizing that I never feel full. Is this normal?
sometimes with drugs that are used for treating especially anxiety can make ur body feel less hungry. i was on zyprexa which is used for schitsophrenia, it madee
really hungry but never satisfied? i know thats abit different to what u experience but maybe these type
of drugs just react with out hungerand metabolism etc
Hi, Kago! Although many complain of the incidence of increased appetite and weight gain while taking Lexapro, the fact is that an equal number experience decreased appetite and potentially weight loss. Yes, it's a *normal* side effect.
If you've just started taking Lexapro recently there's a very good chance that this effect will subside over a short period of time. But if it's extreme and you can;t deal with it or experience unwanted weight loss let your doctor know because you may need a dosage adjustment or a switch to a different antidepressant.
Good luck and best wishes, WCV
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2010 • 1 answer
Updated 3 Feb 2012 • 3 answers
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Updated 29 Jan 2015 • 2 answers
Updated 19 Feb 2016 • 2 answers
Updated 9 Feb 2018 • 2 answers